Addiction: Substance Abuse Community
LONG TERM SUBOXONE USE
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

LONG TERM SUBOXONE USE

I AM A HEROIN ADDICT THAT MANAGED TO KICK THE HABIT BY USING SUBOXONE TO COMBAT THE WITHDRAWLS, IT WORKED REALLY VERY WELL BUT I NEVER STOPPED TAKING SUBOXONE, SO HAVE BEEN A DAILY USER, I TAKE ABOUT 1MG EVERY 12-24 HOURS,AM I JUST FOOLING MYSELF AND HAVE JUST SWAPPED ONE ADDICTION FOR ANOTHER???  I FUND THAT IF I GO TOO LONG WITHOUT THE SUBOXONE (EVEN SUCH A SMALL AMOUNT) I GET RATHER IRRITABLE,ETC.
2 Comments Post a Comment
Blank
568875_tn?1424400805
Hey I'm actually on day 2 of being off suboxone. I was a heavy opioid abuser. I took  8 mg twice a day. I tapered down to 1 film for a while, then went to 4mg for 2 weeks, then did 2 mg for a week, then 2 mg every other day, then 1 mg for a few days. Your body def becomes dependent on it. And you will go thru withdrawals. Ive heard 500 different stories from 500 different people of how it's not that bad and the physical withdrawals only last for about a weekto its awful and that depression and anxiety can last for months. I try not to waste trio much time reading the horror stories. Are you deciding to coming off the subs? If you're only taking 1 mg it Prob will be fairly easy for you! Good luck. Keep posting Id like to keep up with what and how your doing!!
Blank
3092482_tn?1412261602
The least painful way, according to my doctor, is to taper down to .5mgs a day, then start skipping days, then every 3 days, then quit. If you have been on subs a long time, meaning more than a year, it is not uncommon for the withdrawals to last a couple months, anxiety and sleep issues seem to be the major complaints. I would suggest getting into some form of aftercare, while you are tapering down. A great deal of sub detox, opiates in general, is the mental and emotional detox. I felt and thought things I had forgotten about, was flashing back to my childhood, it was all good healing, but not always warm and fuzzy. The emotional and mental detox have not happened yet, you are still on an opioid. How long you been on subs and do you plan on taking them awhile to form a solid recovery? Are you in aftercare?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Addiction Answerers
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3092482_tn?1412261602
Blank
weaver71
Mount Shasta City, Other
3197167_tn?1348972206
Blank
clean_in_ks
KS
2083449_tn?1381358308
Blank
Sonrissa
NV
Avatar_f_tn
Blank
motye51